Can my hairloss be due to Lamictal, Lamotrigin? What is the term of my hairloss?
Doctor Answers 3
your hair loss can be from the medications or from years of poor diet, as well as genetic. It is best to have a consultation with a hair restoration surgeon regarding your loss, and he/she can review your history, evaluate your scalp and hair, and recommend nonsurgical options available to you. If you strongly feel it is due to the medication then you should discuss this with the physician who prescribed you the medication.
Medications and hair loss
Many systemic medications can cause hair loss. You should speak with your doctor about these medications and your hair loss problem
Getting to the root cause of hair loss and hair loss treatment with prp and progesterone
Many factors can lead to hair loss including: poor diet, medications and genetics. I suggest seeing an expert to evaluate the cause of your hair loss and consider the best treatment options. There are great non-invasive options like PRP/progesterone and/or hair transplantation. See an expert. Best, Dr. Emer
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.